MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; CATHETER, STEERABLE

ABBOTT MEDICAL MITRACLIP; CATHETER, STEERABLE
Model Number SGC0701
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with functional mitral regurgitation (mr) for a mitraclip procedure.During the preparation, the steerable guide catheter (sgc) was unable to hold column.The sgc was replaced with another device to complete the procedure.There was no clinically significant delay or adverse patient effects.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information and returned device analysis, the cause of the reported loss of fluid column was unable to be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description

Brand Name
MITRACLIP
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24215345
Report Number2135147-2026-00510
Device Sequence Number9367180
Product Code DRA
UDI-Device Identifier08717648231025
UDI-Public(01)08717648231025(17)261006(10)50407R1090
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K190167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSGC0701
Device Catalogue NumberSGC0701
Device Lot Number50407R1090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown